# SDR GTIA2018032102530

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 44,059 hours, 20,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL BEAM CORRODED FRAME 68, STRINGER 23L.  EO 5341-1817 HAS BEEN ACCOMPLISHED.
